# SDR N6WA2022081602

- Difficulty date: August 15, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N536GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10224
- Aircraft time: 40,072 hours, 28,433 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Placard
- Part number: S7251B4300
- Condition: Incorrect
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DOOR AFT SIDEWALL LUMINESCENT PLACARD INCORRECT. REMOVED AND REPLACED DOOR SIDEWALL LUMINESCENT PLACARD IAW CRJ 550 AMM 20-60-04
